MAUDE Adverse Event Report: TORNIER INC LATITUDE ULNAR STEM 75 MMMEDIUM LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ULNAR STEM 75 MMMEDIUM LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number 0030121
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the patient would require a revision surgery for failure of elbow locking mechanism.The planned date of revision was (b)(6) 2025.As no further information could be obtained, the revision surgery has been captured as it was planned.
 
Additional Manufacturer Narrative
The reported even could not be confirmed, although the device was returned for evaluation.No supporting imaging or medical reports were available to substantiate the event or to establish whether the damage observed on the device was attributed to a device related failure or to external causes.The device inspection revealed the following a visual inspection of the returned device indicates evidence of significant wear and use.The polymer components are detached, and exhibit areas of material removal consistent with abrasion or scraping.The titanium components display widespread sur-face damage and discoloration, with an intact cement mantle.In contrast, the screw component shows minimal evidence of wear, except for localized flattening at the crests of the threads.The damage observed to the device is most likely due to explanation but without additional information, the cause of the damage cannot be definitively deter-mined.The damage to the implant was too extensive to perform a functional or dimensional inspection.However, during manufacturing, dimensional testing was performed and the device was manufactured to specifications.Based on investigation and the lack of information provided the root cause could not be determined.However, information from the complaint reporter states surgeon reports younger male rheumatoid in 50s and i think has been at gym etc.Per the device ifu, the patient having rheumatoid arthritis is a contraindication for this implant as well as failure to follow daily precautions that could impact the lifetime of the implant by engaging in gym related activities.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that, the patient would require a revision surgery for failure of elbow locking mechanism.The planned date of revision was (b)(6) 2025 2025.As no further information could be obtained, the revision surgery has been captured as it was planned.

Brand Name
LATITUDE ULNAR STEM 75 MMMEDIUM LEFT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork MN NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23316758
Report Number0001649390-2025-00726
Device Sequence Number20290356
Product Code JDB
UDI-Device Identifier00846832002580
UDI-Public(01)00846832002580(11)230121(17)260121
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/21/2026
Device Catalogue Number0030121
Device Lot NumberCC0722221
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale